Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the sequence of Fourier coefficients


Author: P. L. Sharma
Journal: Proc. Amer. Math. Soc. 15 (1964), 337-340
MSC: Primary 42.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0164194-6
MathSciNet review: 0164194
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. G. Lorentz, Direct theorems on methods of summability, Canad. J. Math. 1 (1949), 305-319. MR 0032023 (11:242d)
  • [2] R. Mohanty and M. Nanda, On the behaviour of Fourier coefficients, Proc. Amer. Math. Soc. 5 (1954), 79-84. MR 0059395 (15:523d)
  • [3] E. C. Titchmarsh, Theory of functions, p. 440.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.10

Retrieve articles in all journals with MSC: 42.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164194-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society